# SDR XN0A1289

- Difficulty date: January 12, 2006
- Submitted: January 12, 2006
- Operation: Air carrier
- Aircraft: N372PC
- Make and model: Airbus A300 B4-203
- Aircraft serial: 196
- Aircraft time: 40,886 hours, 32,992 cycles
- Engine: Ge CF650C2
- System (JASC): 2931 · Hydraulic Pressure Indicator
- Part: Pump
- Condition: False Indication
- Stage of operation: TX
- How discovered: L
- Nature of condition: J, N
- Precautionary procedure: D

## Discrepancy

YELLOW SYSTEM PUMP PRESS MAGNETIC INDICATOR AMBER. TRANSFERED TO DMI NR 6054 IAW ENA MEL CHAPTER 29-32-02. PLACARDS INSTALLED. REPLACED YELLOW SYSTEM PRESSURE SWITCH PER A300 AMM CHAPTER 29-32-29, PERFORMED LEAK CHECK. THIS ACTION CLEARS DMI 6054. PLACARDS REMOVED.(STATUS:SUPP/CLOSED).
